# SDR PLGA72595G1

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- Engine: Ge CT75A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rod End
- Part number: 5036TAP02
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

YHZ/BOS - FLT 4733 - DURING TAKEOFF ROLL, RIGHT ENGINE TORQUE AND NP INDICATION DROPPED WITH AN INCREASE IN ITT.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT WHERE TROUBLESHOOTING REVEALED THE ROD END TO THE INLET GUIDE VANE LINK HAD FAILED ALLOWING THE GUIDE VANES TO CLOSE.  MAINTENANCE REPLACED THE CONTROL LINK AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
